Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Sertraline missed doses - side effects?

(4 Posts)
YoureAllABunchOfBastards Sat 22-Feb-14 09:31:34

I have been on Sertraline for 18 months. I missed two consecutive doses last weekend and have felt shit since - sick, dizzy, anxious. I thought it was a bug but starting to wonder now - anyone else had this? Or is it all in my stupid head?

teawomen Sat 22-Feb-14 10:05:38

Hi it may be a big or you be feeling run down which is causing you to feel anxious. Possibly a bit of both if you've realised you misses a couple of doses. Don't be too hard on yourself. When in ill or feel sick I because a bit on edge too. Try relax a little (I know easier said than done). How r you feeling this morning?

teawomen Sat 22-Feb-14 10:06:09

Sorry thought this message was from yesterday. Hope your feeling better soon.

LastingLight Sat 22-Feb-14 12:45:01

Missing two consecutive doses could lead to withdrawal symptoms but I would have expected it to improve once you started to take the meds again. Can you contact your doc and ask?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now